# SDR 96FDEA01712

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 2249409501
- Condition: Broken
- Location: Nr 3  Engine
- Stage of operation: CR
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 3 OFF ALERT, HYDRAULIC PRESSURE WENT TO ZERO, SYSTEM QUANTITY WAS AT 3.2 GALLONS AND OTHER WARNINGS WERE PRESENT BECAUSE OF HYDRAULIC LOSS.  FABRICATED NEW LINE PER EA 1-2910-31452, INSTALLED AND LEAK CHECKED, OPS CHECKED GOOD.  NEW LINE TO BE REPLACED AT NEXT B-CHECK PER EA 1-2910-31452.
